# SDR ASAA2022061638672

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 48,557 hours, 14,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AND R OVERWING EXIT LIGHTS FAIL CAPACITY CHECK REF ASA T/C 78233001. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR LEFT AND RIGHT OVERWING EXIT LIGHT ASSY IAW B737-800 AMM 33-51-06. OPS CHECK GOOD.
